MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM* CAP,IMPACTION; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS INC US S-ROM* CAP,IMPACTION; KNEE INSTRUMENT : IMPACTORS
Catalog Number 633805A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed chipping.The noted damage is consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the impactor lps was damaged due to breakage.

Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9129581
Report Number1818910-2019-106597
Device Sequence Number16722584
Product Code HWA
UDI-Device Identifier10603295180692
UDI-Public10603295180692
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number633805A
Device Lot NumberPN375601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR